Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Catino - P. Mastrolia - D. D. Monticelli

A variational characterization of flat spaces in dimension three

created by catino on 04 Jun 2014
modified on 10 Apr 2016

[BibTeX]

Published Paper

Inserted: 4 jun 2014
Last Updated: 10 apr 2016

Journal: Pac. J. Math
Volume: 282
Number: 2
Pages: 285-292
Year: 2016

Abstract:

In this short note we prove that, in dimension three, flat metrics are the only complete metrics with non-negative scalar curvature which are critical for the $\sigma_{2}$-curvature functional.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1